Institut de Mathématiques de Marseille, UMR 7373




Rechercher


Accueil >

Recherche approfondie

par Année
par Auteur
par Thème
par Type

(8) Production(s) de ROND G.

   1  2 >
--------------------
+ HIGHER ORDER APPROXIMATION OF ANALYTIC SETS BY TOPOLOGICALLY EQUIVALENT ALGEBRAIC SETS arxiv link

Auteur(s): Bilski Marcin, Kurdyka Krzysztof, Parusinski Adam, Rond G.

(Document sans référence bibliographique)


--------------------
+ Artin Approximation arxiv link

Auteur(s): Rond G.

(Document sans référence bibliographique)


--------------------
+ LOCAL TOPOLOGICAL ALGEBRAICITY OF ANALYTIC FUNCTION GERMS arxiv link

Auteur(s): Bilski Marcin, Parusinski Adam, Rond G.

(Document sans référence bibliographique)


--------------------
+ About the algebraic closure of the field of power series in several variables in characteristic zero arxiv link

Auteur(s): Rond G.

(Document sans référence bibliographique) 2015-03-27


--------------------
+ LINEAR NESTED ARTIN APPROXIMATION THEOREM FOR ALGEBRAIC POWER SERIES arxiv link

Auteur(s): Castro-Jiménez Francisco-Jesus, Rond G.

(Document sans référence bibliographique)


--------------------
+ Local zero estimates and effective division in rings of algebraic power series doi link

Auteur(s): Rond G.

(Article) Publié: Journal Für Die Reine Und Angewandte Mathematik, vol. p. (2015)


--------------------
+ The analogue of Izumi's Theorem for Abhyankar valuations arxiv link

Auteur(s): Rond G., Spivakovsky Mark

(Article) Publié: Journal Of The London Mathematical Society, vol. 90 p.725-740 (2014)


   1  2 >